Alert archive / Wisconsin / Small Craft Advisories in 2012
Small Craft Advisory 80, NWS Green Bay, WI
NWS Green Bay, WI issued this small craft advisory at Dec 5, 2012, 3:30 AM CST. It took effect at Dec 6, 2012, 2:00 AM CST. It was in force for 22 hr.
The area
The counties it named.
The facts
- Issued
- Dec 5, 2012, 3:30 AM CST (09:30 UTC)
- In effect from
- Dec 6, 2012, 2:00 AM CST
- Expired
- Dec 7, 2012, 12:00 AM CST
- In force
- 22 hr
- Issued by
- NWS Green Bay, WI
The text
As transmitted, in the capitals the NWS used until 2016.
981 WHUS73 KGRB 050930 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 330 AM CST WED DEC 5 2012 ...INCREASING SOUTH WINDS TONIGHT... .WINDS TURNING SOUTH AND INCREASING LATE TONIGHT AND CONTINUING INTO THURSDAY WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-051800- /O.NEW.KGRB.SC.Y.0080.121206T0800Z-121207T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 330 AM CST WED DEC 5 2012 ...SMALL CRAFT ADVISORY IN EFFECT FROM 2 AM TO 6 PM CST THURSDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT FROM 2 AM TO 6 PM CST THURSDAY. * WINDS WILL TURN SOUTH THIS EVENING AND THEN INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE INTO THURSDAY. * WAVES WILL BUILD TO 3 TO 6 FEET LATE TONIGHT AND CONTINUE INTO THURSDAY. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
7 follow-up statements
107 WHUS73 KGRB 051627 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1027 AM CST WED DEC 5 2012 ...INCREASING SOUTH WINDS TONIGHT... .WINDS TURNING SOUTH AND INCREASING LATE TONIGHT AND CONTINUING INTO THURSDAY WILL CREATE WAVES HAZARDOUS TO SMALL CRAFT. LMZ521-522-541>543-060030- /O.CON.KGRB.SC.Y.0080.121206T0800Z-121207T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1027 AM CST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST THURSDAY... * WINDS WILL TURN SOUTH THIS EVENING AND THEN INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE INTO THURSDAY. * WAVES WILL BUILD TO 3 TO 6 FEET LATE TONIGHT AND CONTINUE INTO THURSDAY. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
632 WHUS73 KGRB 052124 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 324 PM CST WED DEC 5 2012 ...INCREASING SOUTH WINDS TONIGHT... .WINDS TURNING SOUTH AND INCREASING LATE TONIGHT WITH WAVES BUILDING TO HAZARDOUS LEVELS BY THURSDAY MORNING. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO LATE THURSDAY AFTERNOON BEFORE WINDS TURN WEST AND WINDS AND WAVES SUBSIDE. LMZ521-522-541>543-060530- /O.CON.KGRB.SC.Y.0080.121206T0800Z-121207T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 324 PM CST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST THURSDAY... * WINDS WILL TURN SOUTH THIS EVENING AND THEN INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE INTO THURSDAY. A FEW GALE FORCE GUSTS ARE POSSIBLE IN NEARSHORE WATERS ALONG DOOR COUNTY IN NORTHERN LAKE MICHIGAN THURSDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY AND TO 8 TO 12 FT ON THE LAKE BY LATE TONIGHT AND WILL CONTINUE INTO THURSDAY. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
673 WHUS73 KGRB 060316 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 916 PM CST WED DEC 5 2012 ...INCREASING SOUTH WINDS TONIGHT... .SOUTH WINDS WILL INCREASING LATE TONIGHT WITH WAVES BUILDING TO HAZARDOUS LEVELS BY THURSDAY MORNING. CONDITIONS HAZARDOUS TO SMALL CRAFT WILL CONTINUE INTO LATE THURSDAY AFTERNOON BEFORE WINDS TURN WEST AND WINDS AND WAVES SUBSIDE. LMZ521-522-541>543-061130- /O.CON.KGRB.SC.Y.0080.121206T0800Z-121207T0000Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 916 PM CST WED DEC 5 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM 2 AM TO 6 PM CST THURSDAY... * SOUTH WINDS WILL INCREASE TO 15 TO 25 KTS LATE TONIGHT AND CONTINUE INTO THURSDAY. A FEW GALE FORCE GUSTS ARE POSSIBLE IN NEARSHORE WATERS ALONG DOOR COUNTY IN NORTHERN LAKE MICHIGAN THURSDAY AFTERNOON. * WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY AND TO 8 TO 12 FT ON THE LAKE BY LATE TONIGHT AND WILL CONTINUE INTO THURSDAY. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
025 WHUS73 KGRB 060951 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 351 AM CST THU DEC 6 2012 ...INCREASING SOUTH WINDS THIS MORNING... .STRONG SOUTH WINDS TODAY WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT TODAY INTO THIS EVENING. LMZ521-522-541>543-061800- /O.EXT.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 351 AM CST THU DEC 6 2012 ...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTH WINDS 15 TO 25 KTS TODAY WITH A FEW GALE FORCE GUSTS POSSIBLE IN NEARSHORE WATERS ALONG DOOR COUNTY IN NORTHERN LAKE MICHIGAN THIS AFTERNOON. WIND WILL TURN WEST THIS EVENING AND DIMINISH TO 10 TO 15 KTS. * WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY AND 7 TO 11 FT ALONG LAKE MICHIGAN TODAY BEFORE GRADUALLY SUBSIDING TONIGHT. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
948 WHUS73 KGRB 061607 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1007 AM CST THU DEC 6 2012 ...INCREASING SOUTH WINDS THIS MORNING... .STRONG SOUTH WINDS TODAY WILL PRODUCE WAVES HAZARDOUS TO SMALL CRAFT TODAY INTO THIS EVENING. LMZ521-522-541>543-070015- /O.CON.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 1007 AM CST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTH WINDS 15 TO 25 KTS TODAY WITH A FEW GALE FORCE GUSTS POSSIBLE IN NEARSHORE WATERS ALONG DOOR COUNTY IN NORTHERN LAKE MICHIGAN THIS AFTERNOON. WIND WILL TURN WEST THIS EVENING AND DIMINISH TO 10 TO 15 KTS. * WAVES WILL BUILD TO 3 TO 6 FEET ON THE BAY AND 7 TO 11 FT ALONG LAKE MICHIGAN TODAY BEFORE GRADUALLY SUBSIDING TONIGHT. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
808 WHUS73 KGRB 062108 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 308 PM CST THU DEC 6 2012 ...CONTINUED HAZARDOUS WAVES INTO TONIGHT.. .WHILE SOUTH WINDS ARE SLOWLY SUBSIDING IN THE NEARSHORE WATERS...CONTINUED SOUTH FLOW WILL ALLOW FOR WAVES TO REMAIN AT HAZARDOUS LEVELS THROUGH THIS EVENING INTO TONIGHT. WINDS SHOULD THEN VEER NORTHWEST AND WAVES WILL QUICKLY SUBSIDE TO 1 TO 3 FT ON THE LAKE AND BAY BY MIDNIGHT. LMZ521-522-541>543-070515- /O.CON.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 308 PM CST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * SOUTH WINDS 10 TO 20 WITH OCCASIONAL HIGHER GUSTS TO AROUND 30 KTS THIS EVENING ALONG LAKE MICHIGAN SHORELINE. WIND WILL TURN WEST LATE THIS EVENING AND DIMINISH TO 10 TO 15 KTS. * WAVES TO 3 TO 5 FEET ON THE BAY AND 7 TO 11 FT ALONG LAKE MICHIGAN WILL CONTINUE THIS EVENING BEFORE GRADUALLY SUBSIDING LATE TONIGHT. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
989 WHUS73 KGRB 070309 MWWGRB URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 909 PM CST THU DEC 6 2012 ...CONTINUED HAZARDOUS WAVES UNTIL MIDNIGHT ON THE LAKE.. .WHILE SOUTH WINDS HAVE SUBSIDED...CONTINUED HAZARDOUS WAVES CAN BE EXPECTED UNTIL MIDNIGHT ALONG THE SHORELINE OF LAKE MICHIGAN...AT WHICH POINT WINDS WILL VEER NORTHWEST AND WAVES WILL SUBSIDE TO 1 TO 3 FT. LMZ521-522-070415- /O.CAN.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/ THE BAY OF GREEN BAY SOUTH OF LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE AND NORTH OF A LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- THE BAY OF GREEN BAY SOUTH OF LINE FROM OCONTO WI TO LITTLE STURGEON BAY WI- 909 PM CST THU DEC 6 2012 ...SMALL CRAFT ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS CANCELLED THE SMALL CRAFT ADVISORY. WINDS AND WAVES HAVE FALLEN BELOW HAZARDOUS LEVELS. EXPECTED WINDS TO VEER NORTHWEST AROUND MIDNIGHT AND 1 TO 3 FT WAVES. $$ LMZ541>543-070600- /O.CON.KGRB.SC.Y.0080.000000T0000Z-121207T0600Z/ LAKE MICHIGAN FROM ROCK ISLAND PASSAGE TO STURGEON BAY WI- LAKE MICHIGAN FROM STURGEON BAY WI TO TWO RIVERS WI- LAKE MICHIGAN FROM TWO RIVERS WI TO SHEBOYGAN WI- 909 PM CST THU DEC 6 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL MIDNIGHT CST TONIGHT... * WIND WILL TURN WEST BAND DIMINISH TO 10 TO 15 KT BY MIDNIGHT. * WAVES 4 TO 7 FT ALONG LAKE MICHIGAN UNTIL AROUND MIDNIGHT. THE HIGHEST WAVES ARE EXPECTED ALONG THE DOOR COUNTY LAKE MICHIGAN SHORELINE. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OVER 20 KNOTS OR WAVES GREATER THAN 4 FEET ARE EXPECTED TO PRODUCE HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this small craft advisory went out at Dec 5, 2:48 AM CST, 42 minutes earlier.
Area forecast discussion, Dec 5, 2:48 AM CST, 42 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 248 AM CST WED DEC 5 2012 .SHORT TERM...TODAY/TONIGHT/THURSDAY. MAIN FOCUS OF THIS PERIOD IS THE MORNING CLOUD TREND OR DEPARTURE...AND THEN THE LIGHT MIX POTENTIAL LATE TONIGHT INTO EARLY THURSDAY MORNING. SAT IMAGERY AND OBSERVATIONS SHOW LAKE EFFECT CLOUDS CONTINUE TO DRIFT OVER NORTHERN WISCONSIN EARLY THIS MORNING WITH H850 TEMPS AROUND -12 C. LOCAL OBSERVATIONS SHOW FLURRIES OR LIGHT SNOW SHOWERS WERE FALLING OVER NORTHERN WISCONSIN AS WELL BUT WERE DIMINISHING LAST FEW HOURS. EVENTUALLY THIS MORNING EXPECT A DECREASE IN THE LOW CLOUDS ACROSS THE NORTH AS THE H850 TEMPS MODIFY IN THE DRY AIR MASS. SAT IMAGES SHOWS MID TO HIGH LEVEL CLOUDS ALREADY NEAR THE MN/WI BORDER...AND PERHAPS A TAD FASTER. THIS FASTER ARRIVAL OF THE MID TO HIGH LEVEL CLOUDS MAY HOLD BACK MAX TEMPS OVER AT LEAST CENTRAL AND NORTH CENTRAL WISCONSIN TODAY BUT NOT A SIGNIFICANT CHANGE FROM THE GOING FORECAST. NEXT ISSUE IS THE RETURN FLOW LIGHT PCPN EVENT FOR LATE TONIGHT INTO THURSDAY ALONG AND AHEAD OF A TROUGH AND WEAK COLD FRONT. GOING FORECAST OF A LIGHT MIX OF ZR/IP/S LOOKS REASONABLE WHEN GLANCING AT FORECAST SOUNDINGS. BEST CHANCE OF LIGHT SNOW LIKELY EARLY DUE TO EVAP COOLING EFFECTS WITH THE DRY AIR MASS...OTHERWISE PRIMARILY A LIGHT EVENT STARTING LATE TONIGHT. THERE IS THE POTENTIAL OF A WEAK ADVISORY OR HISA EVENT WITH ZR/IP LATE TONIGHT...BUT AMOUNT AND DURATION NOT WARRANTING A HEADLINE AT THIS TIME. WILL LINE UP THE MIX VARIETY WITH 3 HOURLY TEMP TRENDS BEFORE TURNING TO LIGHT RAIN. WILL KEEP A R/S MIX FAR NORTH THURSDAY AFTERNOON BEFORE ENDING AS SLIGHTLY COLDER AIR WORKS INTO THE NORTH IN THE COLD FRONTS WAKE. .LONG TERM...THURSDAY NIGHT THROUGH WEDNESDAY. COLD FRONT ACROSS NORTHEAST WISCONSIN THURSDAY AFTERNOON WILL CONTINUE TO PUSH SOUTHEAST AND EXIT THE AREA THURSDAY NIGHT. THIS FRONTAL BOUNDARY WILL BRING A CHANCE OF RAIN...MAINLY TO NORTHEAST WISCONSIN. HIGH PRESSURE WILL BUILD INTO THE REGION FOR FRIDAY. AN UPPER LEVEL DISTURBANCE ACROSS THE PLAINS WILL SLIDE EAST INTO THE WESTERN LAKES FRIDAY. THIS FEATURE WILL SLIDE ACROSS THE AREA FRIDAY NIGHT INTO SATURDAY MORNING. SEVERAL MODELS CONTINUE TO SHOW PRECIPITATION DRYING UP AS IT HEADS EAST INTO THE RIDGE ACROSS WISCONSIN. WILL CONTINUE THE LOW CHANCES FOR LIGHT SNOW AT THE MOMENT SINCE THERE COULD STILL BE SOME FLURRIES OR LIGHT SNOW AROUND. CURRENT FORECAST HAS A SLIGHT CHANCE OF LIGHT SNOW OR LIGHT RAIN ON SATURDAY...NOT VERY OPTIMISTIC ON IT OCCURRING. CONTEMPLATED IN REMOVING CHANCES FOR RAIN/SNOW FOR SATURDAY. PER COORDINATION...CONTINUED THE SMALL CHANCES FOR PRECIPITATION ON THIS DATE. ATTENTION THEN TURNS TO SYSTEM SUNDAY INTO MONDAY MORNING. IT APPEARS THERE WILL BE AN ACCUMULATING SNOWFALL ACROSS MUCH OF THE AREA DURING THIS PERIOD. UNFORTUNATELY...MODELS DIVERGE ON STRENGTH OF THE SYSTEM AND HOW MUCH PRECIPITATION WOULD FALL ACROSS THE AREA. THE ECMWF...WHICH USUALLY PERFORMS WELL THIS FAR OUT IN THE FORECAST PERIOD HAS A MUCH WEAKER SURFACE LOW COMPARED TO THE GFS/CANADIAN TO ADD MORE DOUBT IN WHAT THE AREA COULD SEE. SINCE MANY PEOPLE WILL BE IN TOWN FOR THE PACKERS/LIONS GAME...THOUGHT IT WAS WORTHY TO MENTION THE POSSIBILITY OF HAZARDOUS TRAVEL IN THE HAZARDOUS WEATHER OUTLOOK. WILL HAVE THE TYPICAL UNCERTAINTY WORDING IN THE STORM TRACK...PRECIPITATION TYPES AND SNOWFALL AMOUNTS. BASED ON THE 850MB THERMAL PROFILES ON THE ECMWF/GFS/CANADIAN... DO THINK THE STORM TRACK WILL BE FURTHER NORTH THAN WHAT THE MODELS ARE SHOWING TONIGHT. THIS WOULD LEAD TO INCREASED CHANCES FOR A LARGER PRECIPITATION EVENT. WILL NEED TO WATCH PRECIPITATION TYPES NEAR THE BAY AND LAKE DUE TO THE WARMER WATERS AT THE ONSET OF THE STORM. LITTLE CHANGES MADE BEYOND THE MONDAY PERIOD. && .AVIATION...CIGS OF 2500 TO 3500 FT AGL AND LIGHT SNOW SHOWERS NORTH OF AN AIG TO MNM LINE SHOULD DIMINISH BY 15Z...WITH VFR CONDITIONS TODAY INTO TONIGHT. AFTER 06Z TONIGHT MVFR CIGS WITH A LIGHT PCPN MIX MAY WORK INTO FAR NORTH CENTRAL WISCONSIN. && .MARINE...SCA CONDITIONS LIKELY LATE TONIGHT AS SOUTH WINDS WILL BE ON THE INCREASE. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && TDH/ECKBERG
Hazardous weather outlook, Dec 4, 2:50 PM CST, 12 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 250 PM CST TUE DEC 4 2012 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-052100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 250 PM CST TUE DEC 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY HAZARDOUS TRAVEL IS POSSIBLE LATE WEDNESDAY NIGHT INTO THURSDAY MORNING ACROSS NORTH-CENTRAL AND FAR NORTHEAST WISCONSIN. A MIX OF LIGHT SNOW...SLEET OR FREEZING RAIN COULD CAUSE UNTREATED ROADS...BRIDGES AND SIDEWALKS TO BECOME SLICK. A MORE ACTIVE WEATHER PATTERN COULD BRING SEVERAL BOUTS OF LIGHT SNOW TO THE REGION DURING THE FRIDAY NIGHT THROUGH TUESDAY TIME FRAME. AT THIS TIME...IT IS TOO EARLY TO DETERMINE WHETHER ANY OF THESE SYSTEMS WILL BRING ACCUMULATING SNOWS TO NORTHEAST WISCONSIN. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TONIGHT. LMZ521-522-541>543-052100- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 250 PM CST TUE DEC 4 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH TUESDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. AK/ESB
Nearby
Small Craft Advisories in Wisconsin, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.